Home > OJDM>
Biography

Prof. Rao Li

Department of Mathematical Sciences

University of South Carolina Aiken, USA

Professor

 

Email: raol@usca.edu

 

Qualifications

1999  Ph.D., University of Memphis, USA

1999  M.S., University of Memphis, USA

 

Publications (Selected)

  1. R. Li, A Generalization of the Pigeonhole Principle, Journal of Mathematics and Informatics 3 (2015), 1-2.
  2. R. Li, Spectral Inequalities on Independence Number, Chromatic Number, and Total Chromatic Number of a Graph, Journal of Discrete Mathematical Sciences and Cryptography 18(2015), 41-46.
  3. R. Li, Spectral conditions for a graph to contain some subgraphs, International Journal of Mathematics and Soft Computing 5(2015), 105-109.
  4. R. Li, Wiener index and some Hamiltonian properties of graphs, International Journal of Mathematics and Soft Computing 5(2015), 11-16.
  5. R. Li, Spectral Radius and Some Hamiltonian Properties of Graphs, Annals of Pure and Applied Mathematics 9(2015), 125-129.
  6. R. Li, Laplacian spectral radius and k-connected graphs, Annals of Pure and Applied Mathematics 8(2014), 65-66.
  7. R. Li, Spectral conditions for a graph to be k-connected, Annals of Pure and Applied Mathematics 8(2014), 11-14.
  8. R. Li, Sufficient conditions for stable properties of a graph, International Journal of Applied Mathematics 27(2014), 455-460.
  9. R. Li, New upper bounds of the first Zagreb index of a graph, Advances and Applications in Mathematical Sciences 13(2014), 111-121.
  10. R. Li, Spectral Conditions for Some Stable Properties of Graphs, Journal of Combinatorial Mathematics and Combinatorial Computing88 (2014), 199-205.
  11. R. Li, Two results on the Hamiltonicity of L1-graphs, Ars Combinatoria 115 (2014), 305-314.
  12. R. Li, Spectral results on some Hamiltonian properties of graphs, Romanian Journal of Mathematics and Computer Science 4(2014), 197-202.
  13. R. Li, Laplacian spectral radius and some Hamiltonian properties of graphs, Applied Mathematics E-Notes 14(2014), 216-220.
  14. R. Li, Lower Bounds for the Kirchhoff Index, MATCH Communications in Mathematical and in Computer Chemistry 70 (2013), 163-174.
  15. R. Li, An Inequality on Laplacian Eigenvalues of Connected Graphs, Ars Combinatoria 105 (2012), 361-368.